MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G10626
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
According to the initial reporter, the packaging of a performer introducer was found "un-sealing." the device did not make patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
H6- evaluation method codes- communication/interviews (4111), analysis of data provided by user/third party (4112).Event summary: according to the initial reporter, the packaging of a performer introducer was found "un-sealing." the device did not make patient contact.Investigation - evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, and quality control procedures and a visual inspection and functional test of the complaint device and of unused product were conducted during the investigation.One unused rcfw-18.0p-38-40-rb device was returned for investigation.The proximal chevron seal was open.Chevron adhesive was present, indicating the device was properly sealed.In addition, (b)(4) devices from five lots packaged with the outer pouches from the same raw material lot as the complaint device remained within cook control and were visually inspected.No abnormalities were detected.Ten devices from each of the five lots underwent peel testing for the chevron seal, and all pouches met or exceeded specification for peel strength.A document-based investigation evaluation was also performed.A review of the device history record shows no failure-related nonconformances.There have been no other reported complaints for this lot number.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.As the chevron sealing is completed by a supplier, a supplier investigation was requested for the affected lot.The supplier did not identify manufacturing issues related to the chevron seal for this lot.The retained samples from this lot did not have abnormalities.The supplier concluded from the review of manufacturing documentation, data, retained samples, and customer pictures that the complaint sample was sealed properly and was opened at a later point.No gaps were discovered in the manufacturing instructions, specifications, or quality control procedures for this device.Cook has concluded that sufficient controls are in place to prevent this failure.The device is packaged with instructions for use, which state, ¿do not use the product if there is doubt as to whether the product is sterile.¿ based on the information available, investigation has concluded that the most likely cause of this failure is transport or device handling.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9854910
Report Number1820334-2020-00649
Device Sequence Number2611803
Product Code DYB
UDI-Device Identifier00827002106260
UDI-Public(01)00827002106260(17)230114(10)NS10230303
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/14/2023
Device Model NumberG10626
Device Catalogue NumberRCFW-18.0P-38-40-RB
Device Lot NumberNS10230303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1